# SDR HYIA20160205002

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N514NC
- Make and model: Cessna 402C
- Aircraft serial: C4020514
- Aircraft time: 27,858 hours, 35,519 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOSING BOTH ALTERNATORS IN FLIGHT AFTER A MODERATE JOLT OF TURBULENCE, RETURNED WHEN THEY COULD ONLY RESET ONE ALTERNATOR BY FOLLOWING THE QRH PROCEDURE OF REPLACING FIELD FUSES.  INSPECTED & REPAIRED SHORTED F1 WIRE IN RT NACELLE, AS WELL AS REMOVED & INSTALLED THE RT ALTERNATOR & VOLTAGE REGULATOR.  PARALLELED THE SYS.  OPERATIONS CHECKED GOOD AT THIS TIME.
